MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ BI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ BI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385163
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported 3 bd q-syte¿ bi-extension sets had leakage issues, resulting in a second chemo dose being necessary.The following information was provided by the initial reporter: "the bd q-syte bi-extension set was leaking (three incidences) while connected to a port needle (polyflon make from competitor)this happened while infusing chemo using an infusion pump.".
 
Additional Manufacturer Narrative
Investigation summary: our quality engineer inspected the 1 sample submitted for evaluation.The reported issue of leaks at connection to another set was not confirmed upon inspection and testing of the sample.No abnormal conditions or damages were observed on the sample.The sample also underwent our internal leakage testing and no signs of leakage were observed.A manufacturing root cause was not determined since the reported failure was not confirmed.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
It was reported 3 bd q-syte¿ bi-extension sets had leakage issues, resulting in a second chemo dose being necessary.The following information was provided by the initial reporter: "the bd q-syte bi-extension set was leaking (three incidences) while connected to a port needle (polyflon make from competitor)this happened while infusing chemo using an infusion pump".

Brand Name
BD Q-SYTE¿ BI-EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14135538
Report Number9610847-2022-00143
Device Sequence Number17150031
Product Code FPA
UDI-Device Identifier50382903851633
UDI-Public50382903851633
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date06/30/2024
Device Model Number385163
Device Catalogue Number385163
Device Lot Number1193264
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown